It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Posted by Jennie on January 02, 2000 at 21:36:36:

In Reply to: Re: side effects of adderall? posted by Theresa on January 02, 2000 at 08:30:21:

: : My 7-yr old son has just been diagnosed with ADHD and his neurologist has suggested adderall. I am looking to find out side effects and actual effects of this medication before I decide to use this med. He has never used anything before. He is a good student now, but he is very, very hyperactive and impulsive. He does not know what he is doing half of the time.
: : Please let me know of personal experiences with this medication so I can start to make a decision.
: : Thank you

: My daughter was just started on adderall about a week ago. She has taken several meds in the past to help her stay focused and calm down a bit but none of the meds have worked- all had awful side effects. Now she is on 2.5 mg of adderall. What I am noticing is she is a little and when I see little, I mean little calmer. The one thing I do not like though and I am not sure if it is related to the adderall though, it seems as though at the end of the day she is overly hyper (when meds have worn off)

I am an adult and have been taking Adderall for about 9 months. Could not use Ritilan because of rebound but I do not have any with Adderall. You do have to watch out for dry mouth and dental/gum health. Does last longer and less obvious at onset. Delay time for me is about one hour before it begins working. Lasting 5/6 hours.

Follow Ups

All times are GMT -7. The time now is 06:21 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!